Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Homotopy trees for periodic groups


Author: M. N. Dyer
Journal: Bull. Amer. Math. Soc. 80 (1974), 1279-1283
MSC (1970): Primary 55D15
DOI: https://doi.org/10.1090/S0002-9904-1974-13716-X
MathSciNet review: 0362292
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. Cockcroft and R. Swan, On the homotopy type of certain two-dimensional CW complexes, Proc. London Math. Soc. 11 (1969), 194-202. MR 126271
  • 2. M. Cohen, A course in simple-homotopy theory, Graduate Texts in Math., no. 10, Springer-Verlag, New York, 1973. MR 362320
  • 3. M. Dyer, Module cancellation and homotopy type of 2-complexes (to appear).
  • 4. M. Dyer and A. Sieradski, Trees of homotopy types of two-dimensional CW complexes, Comment. Math. Helv. 48 (1973), 31—44.
  • 5. H. Jacobinski, Genera and decompositions of lattices over orders, Acta Math. 121 (1968), 1-29. MR 40 #4294. MR 251063
  • 6. S. Mac Lane and J. H. C. Whitehead, On the 3-type of a complex, Proc. Nat. Acad. Sci. U. S. A. 36 (1950), 41-48. MR 11, 450. MR 33519
  • 7. R. G. Swan, Periodic resolutions for finite groups, Ann. of Math. (2) 72 (1960), 267-291. MR 23 #A2205. MR 124895
  • 8. R. Swan and G. Evans, K-theory of finite groups and orders, Lecture Notes in Math., vol. 149, Springer-Verlag, Berlin, 1970. MR 308195
  • 9. C. E. Thomas and C. T. C. Wall, The topological spherical space form problem, I, Compositio Math. 23 (1971), 101-114. MR 372894
  • 10. C. T. C. Wall, Finiteness conditions for CW-complexes, Ann. of Math. (2) 81 (1965), 56-59. MR 30 #1515. MR 171284
  • 11. J. H. C. Whitehead, Simple homotopy types, Amer. J. Math. 72 (1950), 1-57. MR 11, 735. MR 35437

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55D15

Retrieve articles in all journals with MSC (1970): 55D15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13716-X

American Mathematical Society